# SDR SWAA2020112432098

- Difficulty date: November 23, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 51,679 hours, 30,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT OVER WING EXIT LIGHT INOPERABLE UNDER SIGN.  R & R CABIN RT OVER WING EXIT LIGHT BALLAST, PER MM 33-21-00.
